Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Taking bystolic for hypertension. Feeling tired, dizziness and purple dots on the body. Medication side effects?

high blood pressure. Iam female,age 75. I have been taking triamtrene hctz and bystolic for years. I now have all the bad side for both drugs. all the usual ones of headaches tiredness, dizziness . things I can only tell you about. visible side effects are red and purple pin dots all over my body. tendon abnormalities which have drawn myright foot sideways all meds ssem to same side effects. these medicines have just about got me past going. I am no longer taking triamtere hcts but now find the bystolic may be abig part of my tendon and joint problem. what can I do?
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear patient,

Thanks for your health concerns. It would be unusual for Bystolic to give such symptoms, but all patients are different. I just want to remind you that high blood pressure is the single most important risk factor for stroke so that you need to have it under control. The great news is that there are many many different types of medications, and many members within each class, so I encourage you to work with your doctor to find the combination that controls it the best with the least number of side effects.

Hope that is useful, wish you the best health,

Dr Brenes Salazar
Mayo Clinic Rochester
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor